# SDR ASAA1179335

- Difficulty date: March 1, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREAS OF CORROSION LEFT AND RIGHT OF BL 0 BS 1016 BULKHEAD WEB.  REPAIRED AREA IAW BOEING DWG 65C28106.
